+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Junior Member
    Join Date
    Oct 2015
    Posts
    1

    Default Thinning Hair started rogaine now shedding

    My hair's been starting to thin for a few years now I've tired a few things Propecia which made me feel not quite right so I stopped, Liquid Minoxidil which was to messy. Now I picked up some rogaine foam 5% and I've been using it for about 3-4 weeks twice a day and now my hairs thinning quicker. I see where people say that's a good thing but not necessarily for me is there anything else I can use to slow the shedding Nizoral? Maybe cut back to once a day I don't care if it takes longer to regrow I really just wanted to maintain at least what I have.


  2. #2
    Member polios's Avatar
    Join Date
    Oct 2015
    Posts
    74

    Default

    Sorry to hear that Propecia did not work for you. Shredding should be totally normal and should exactly occur 3-4 weeks into the treatment. You should expect that it will stop to fall in some 2 weeks or so and I hope that it will show some results for you.

  3. #3
    Junior Member
    Join Date
    Oct 2015
    Posts
    1

    Default

    "Propecia which made me feel not quite right so I stopped"

    What happened?
    When I first started Finasteride, I suffered extreme sleepyness at certain times of the day.
    I persevered and tried various ways of changing the amount and timing of intake.
    In the end, this was successful and the sleepyness disappearred completely and I have no other side effects.
    For me, it was just getting used to it and it took quite a while.

    I have been taking it for 4 years now and the result is very good.
    My hair has grown back but my thining was much less than yours.

    Good luck,

    Finasteride 1.25mg/day + Minoxidil + Saw Palmetto

  4. #4
    Senior Member
    Join Date
    Sep 2014
    Posts
    139

    Default

    It's too late, the shedding is done. At this point the hairs will start being replenished faster than they shed. Only if you stick with it though. If you stop now you'll just be screwed.

  5. #5
    Member polios's Avatar
    Join Date
    Oct 2015
    Posts
    74

    Default

    Yes, do not stop now. All shredding will be good for nothing if you stop your treatment now. You just have push this through now and there is no way around it.

Similar Threads

  1. Thinning hair: started with Lipogaine and Shampoo
    By Figaro in forum Introduce Yourself & Share Your Story
    Replies: 1
    Last Post: 05-31-2013, 08:53 AM
  2. Started Rogaine.... TOO MUCH HAIR!!!
    By x2cy in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 02-05-2013, 09:32 AM
  3. I just started thinning... Is it possible to save all my hair?
    By hugeshantz in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 12-10-2012, 02:16 PM
  4. Weird hair thinning/shedding problem
    By MrBlonde in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 08-31-2012, 12:36 PM
  5. Started using Rogaine, I don't wash my hair much.
    By billybong in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 05-07-2012, 07:42 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Regrow your hair naturally
09-08-2017 02:08 PM
Last Post By jackindia
Today 12:50 AM
Joe Tillman Now Representing Rahal
07-30-2014 05:54 PM
Last Post By andythor
Yesterday 06:28 PM
Dr Scott Alexander Phoenix AZ - 2413 FUT 7 + 12 months
Yesterday 07:52 AM
by Spex
Last Post By Spex
Yesterday 07:52 AM
I'm changing from Finasteride and upping the juice to Dutasteride
12-15-2016 10:29 AM
by Spex
Last Post By Spex
Yesterday 07:50 AM
2104 FU Dr Scott Alexander 2 years post op
Yesterday 07:42 AM
by Spex
Last Post By Spex
Yesterday 07:42 AM